Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some rigidity phenomena for Einstein metrics


Author: Zhong Min Shen
Journal: Proc. Amer. Math. Soc. 108 (1990), 981-987
MSC: Primary 53C25; Secondary 53C20
MathSciNet review: 1007511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we study the following problem: When must a complete Einstein metric $ g$ on an $ n$-manifold with $ {\text{Ric = }}(n - 1)\lambda g$ be a constant curvature metric of sectional curvature $ \lambda $?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C25, 53C20

Retrieve articles in all journals with MSC: 53C25, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1007511-2
Keywords: Sobolev inequality, Einstein metric, volume, rigidity
Article copyright: © Copyright 1990 American Mathematical Society